# SDR SVU2004F00001

- Difficulty date: December 30, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N323FX
- Make and model: Cndair CL604
- Aircraft serial: 5447
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 795
- Condition: Failed
- Location: Horizontal Stab
- Part time: 3,355 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL NR 1 FAILED.  (WO NR 33978)
